International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 47, Pages 2961-2976
An indirect boundary integral method for an oscillatory Stokes
Faculty of Mathematics and Computer Science, Babeş-Bolyai University, 1 M. Kogălniceanu Street, Cluj-Napoca 3400, Romania
Received 31 December 2002
Copyright © 2003 Mirela Kohr. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The purpose of this paper is to present an indirect boundary
integral method for the oscillatory Stokes flow provided by the
translational oscillations of two rigid spheres in an
incompressible Newtonian fluid of infinite expanse.